# SDR SWAA2021062903384

- Difficulty date: July 25, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 303-348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CABIN AT L-1 DOOR SILL SCUFF PLATE ATTACHMENT I/B ANGLE HAS CORROSION. [DOT 124-020] STA. 303-348; W.L. 208; STR 17L / REPLACED FWD CABIN L-1 DOOR SILL SCUFF PLATE ATTACHMENT I/B ANGLE AS PER B737-700 SRM 51-40-02-0G-0
